+91 8617752708

British Journal of Mathematics & Computer Science, ISSN: 2231-0851,Vol.: 22, Issue.: 1


A New Structure and Contribution in D-metric Spaces


Ali Ahmad Ali Fora1, Mourad Oqla Massa'deh2* and Mohammad Saleh Bataineh3
1Yarmouk University, Jordan.
2Al-Balqa Applied University, Jordan.
3Department of Mathematics, University of Sharjah, UAE.

Article Information
(1) Jacek Dziok, Institute of Mathematics, University of Rzeszow, Poland.
(1) P. Sumati Kumari, National Institute of Technology, A. P., India.
(2) A. S. Salama, Shaqra University, KSA.
Complete Peer review History: http://www.sciencedomain.org/review-history/18798


In this paper, we define a new topological structure of D-closed, D-continuous and D-fixed point property and discussed of its properties, some result for this subject are also established.

Keywords :

D-metric; supra topology.

Full Article - PDF    Page 1-9 Article Metrics

DOI : 10.9734/BJMCS/2017/32791

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,

+91 8617752708


Third Floor, 207 Regent Street
London, W1B 3HH,

+44 20-3031-1429